# SDR AALA202508205583

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,296 hours, 41,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Bulged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HITS FUSELAGE WHEN OPENING DOOR. MAINTINANCE INSTALLED NEW L1 DOOR SLIDE ON ROUTINE JOB CARD 26L0002511-L1.
